# SDR DLM11010597

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 43,027 hours, 5,461 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 5816
- Condition: Shorted
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY COFEEMAKER SHORTED OUT. (283) VISIBLE SPARKS FLEW, C/B POPPED. REPLACED COFFEEMAKER
